# SDR USAA2013092400004

- Difficulty date: September 2, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,378 hours, 16,885 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CRACK ON AFT RT EMERGENCY EXIT DOOR FRAME BETWEEN FRAMES 40 TO 41.  REPLACED AFT DOOR FRAME IAW EO 5210Y228.
